Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pregnant, itching on stomach, hands, feet. Taking udiliv tablets. No liver tests done. Treatment?

Hi, my wife is 33 weeks pregnant and she has developed itching all over the stomach last week which moved down to her feet and hands. The doctor adviced her to take udiliv tabelts, but she hasnt done any liver tests..What is advisable in this situation? to take the tablet or bear the itching for few more days and see if neccessary
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Hi Ragavendra,

The symptoms you have described is what is seen in intrahepatic cholestasis of pregnancy. The correct treatment of that is Udiliv. It is safe drug for the mother and fetus. Having said that I would still advise a liver function test and a good ultrasound of the abdomen to rule out something else before starting Udiliv. You can get a Liver function test done and I would be happy to review the reports for you.

Dr. Om Lakhani
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor